Treatment of oral manifestations of toxic epidermal necrolysis with low-level laser therapy in a pediatric patient.
Аннотация
Drug-induced reactions are complications associated with high mortality and significant morbidity. Stevens-Johnson Syndrome (SJS) and toxic epidermal necrolysis (TEN) are examples of these conditions, which are characterized by skin and mucous lesions. Here, we report a case of a 9-year-old girl who presented with blisters associated with an extensive vesicular rash and multiple ulcerations on the lips and oral cavity. A drug-induced hypersensitivity reaction to antibiotics was suspected, and a diagnosis of TEN was made. The patient was managed with withdrawal of the suspected causative agent, and the oral lesions were treated with low-level laser therapy (LLLT) and oral hygiene. This case highlights that TEN requires interdisciplinary intervention with dental assistance and follow-up to improve symptoms, nutrition, systemic condition, and quality of life.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.